| Model Number |
MI1250 SYNCHRONY 2 PIN |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Skin Tears (2516)
| Date of Event |
11/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The skin over the device was not intact before device removal surgery.Reportedly, there was a small hole in the skin over the implant body.
Additional Manufacturer Narrative
Conclusion: device investigation of the received parts did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages are related to the removal surgery.According to the information received from the field the device was explanted due to a skin defect exposing the device.Review of the device_s sterilization records show that the device has been subject to a valid sterilization process, thus no available information points to the implant being the source of the reported issue.However, the presence of the device might have contributed to its subsequent development.This is a final report.
Event or Problem Description
The skin over the device was not intact before device removal surgery.Reportedly, there was a small hole in the skin over the implant body.The device was explanted.